Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sore and big knot in the area of Decadron/Rocephin shot. No mark, bruising. Any ideas?

A friend of mine 2 weeks ago today got a Decadron/Rocephin shot (one shot--mixed). She had no mark, bruising, or swelling. 4 days ago it started getting really sore and now she has a big knot. She's never had this happen before..? I know steroids can cause local reactions in some people and calcify and all... I've never heard of the shots being mixed since one is an antibiotic and one is a steroid. I've always gotten one in each hip. HELP!?
Asked On : Mon, 3 Jun 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,
Welcome to HCm,
It seems that due to more quantity there might be some irritation on local area.
There is a chance of infection.
Go for antibiotic medicine orally after consulting your doctor.
Apply Thrombophob cream locally.
Apply Ice pack on the part.
Ok and bye.
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions